# SDR CALA2013122793973

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,345 hours, 14,733 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY VERY LOUD SQUEAL IN OVERHEAD MID COACH CABIN. PLACED CEILING LIGHT AT ROW 30-31L ON MEL.  BALLAST CONNECTOR D11218 DISCONNECTED & STOWED.  BALLAST WAS THE CAUSE OF LOUD HUMMING NOISE, WILL REQUIRE BALLAST PCN 563-0055 & 05814-16 BALLAST.
